MathSciNet Relay Station
MathSciNet bibliographic data
MR473472 35C99
Boyer, C. P.; Kalnins, E. G.; Miller, W., Jr. Symmetry and separation of variables for the Hamilton-Jacobi equation $W\sp{2}\sb{t}-W\sp{2}\sb{x}-W\sp{2}\sb{y}=0$. J. Mathematical Phys. 19 (1978), no. 1, 200–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement